Journal article icon

Journal article

Global existence for a free boundary problem of Fisher-KPP type

Abstract:

Motivated by the study of branching particle systems with selection, we establish global existence for the solution of the free boundary problem when the initial condition is non-increasing with as and as. We construct the solution as the limit of a sequence , where each u n is the solution of a Fisher-KPP equation with the same initial condition, but with a different nonlinear term. Recent results of De Masi A et al (2017 (arXiv:1707.00799)) show that this global solution can be identified w...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1088/1361-6544/ab25af

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
ORCID:
0000-0001-8783-4937
Publisher:
IOP Publishing
Journal:
Nonlinearity More from this journal
Volume:
32
Issue:
10
Pages:
3912-3939
Publication date:
2019-09-12
Acceptance date:
2019-05-30
DOI:
EISSN:
1361-6544
ISSN:
0951-7715
Language:
English
Keywords:
Pubs id:
894875
Local pid:
pubs:894875
Deposit date:
2020-12-07

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP